# SDR UPS06247518

- Difficulty date: July 7, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 53,246 hours, 37,511 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK ON NR 6 SLAT ON 1ST RIB O/B OF I/B TRACK ALONG AFT FLANGE.  RIB REPLACED IAW SRM 51-10-02, AND INSTALLED IAW SRM 51-30-02.
